# SDR 98ZZZX947

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 1176416901
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL TANK HAS STATIC LEAK AT DRAIN VALVE.  REMOVED AND REPLACED.
